# SDR IPXA3578556

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113N200342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MAIN FLAP T/E DENT 2.125 X 1.800 .007 DEEP WITH DELAMINATION ON UPPER SURFACE.     REPAIRED REF EO B757-5750-50896-A.
